Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Prescribed with ciproflaxacin for pain in testicles. Should I go for a STD test?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
My husband went to the urologist for pain in his testicals and was prescribed 90 days of ciproflaxacin there is swelling in his testicals as well. He was not tested for chlamydia or transmitted diseases. He has pain in his testicals. Do I as his wife need to get tested for an STD. He did not tell the doctor he has had more than one partner. Do I have to worry about getting sick. Why would the doctor prescribe 90 days of cipro just for a prostrate infection? Concerned wife
Posted Sat, 16 Nov 2013 in Sexually Transmitted Diseases
Answered by Dr. Rakesh Madhyastha 32 minutes later
Brief Answer:
Urinary tract infection

Detailed Answer:

Thanks for the query

Prostate infections are difficult to treat and we do prescribe antibiotics for a prolonged period of time in prostate infections. It looks like the doctors have done a urine culture test in which organisms were sensitive to ciprofloxacin.
He definitely needs to be tested for STDs if he has more than one partner. Please get him tested for gonorrhea, syphilis, HIV, and chlamydia. You will need to be tested as well if his results turns out to be positive

I hope I was of help, if you have any further queries please get back to me

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sexual Diseases

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor